# SDR FDEA202201060149

- Difficulty date: January 6, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 38,002 hours, 20,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: 321491
- Part serial: 2572
- Condition: Unknown
- Location: N/A
- Part time: 19,269 hours, 11,690 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 AND R1 ESCAPE SLIDE INDICATOR WARNING LIGHTS  WILL NOT TEST   REPLACED ASPSU IAW AMM 52-73-18-04-0, OPS CKS GOOD,    MEL REMOVED
